# SDR SWAA2024041970373

- Difficulty date: April 3, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 30,075 hours, 14,466 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBOARD FAN COWL OIL TANK ACCESS DOOR SHIELD IS CRACKED<[01] MEASUREMENTS FIELD UPDATED.  REMOVED AND REPLACED #1 ENGINE INBOARD FAN COWL OIL TANK ACCESS DOOR SHIELD PER CMM 71-13-30 AND SRM 51-40-02-0G-0. NO FURTHER ACTION REQUIRED.;[02] VERIFIED CARD COMPLETE
